CBS Reveals Fall Schedule, Moves ‘CSI’ To Wednesday

CBS has announced their schedule for the upcoming 2011-2012 season. CSI: Crime Scene Investigation will move to Wednesday nights at 10:00pm ET/PT following Survivor: South Pacific and Criminal Minds. CSI: New York and CSI: Miami will remain in their current Friday and Sunday timeslots. (More details after the jump!)

CSI Files previously reported that CBS decided to give CSI: NY an eighth season. However, other series did not fare so well. The network cancelled Criminal Minds: Suspect Behavior, The Defenders, Mad Love, $#*! My Dad Says and Chaos; CBS will fill the schedule with five new series, including three dramas and two comedies. Following the departure of Charlie Sheen from Two and a Half Men, the Monday night comedy has cast Ashton Kutcher to replace him during the show’s ninth season.

Here are some details about the new series that will debut this fall on CBS:

Unforgettable (Tuesday, 10:00pm ET/PT) stars Poppy Montgomery as Carrie Wells, a former police detective with a flawless memory. Carrie literally does not forget anything, but even her astonishing memory has one blank spot: she can’t remember anything that will help her solve her sister’s murder. She decides to join her ex-boyfriend’s homicide division, and she sets out to uncover the truth about her sister’s death.

Jim Caviezel, Michael Emerson and Taraji P Henson star in Person of Interest (Thursday, 9:00pm ET/PT). Caviezel plays Reese, a former-CIA agent who is presumed dead. He works with Finch (Emerson), a billionaire genius, to track down criminals before their crimes are committed.

A Gifted Man (Friday, 8:00pm ET/PT) finds Michael Holt (Patrick Wilson) experiencing life-changing visits from his dead ex-wife, Anna (Jennifer Ehle). Michael is a gifted surgeon, but Anna’s visits from the “hereafter” inspire him to take time to help underprivileged people at the free-clinic where she once worked.

The comedy series 2 Broke Girls (Monday, 8:30pm ET/PT) stars Kat Dennings and Beth Behrs as two very different women working as waitresses at the same diner. They want to open their own business, but they don’t have the cash. The women continue working at the diner to raise the start-up money for their future cupcake bakery.

How to be a Gentleman (Thursday, 8:30pm ET/PT) is a comedy about a traditional, refined etiquette columnist named Andrew Carlson (David Hornsby), who is ordered by his editor to put a more modern twist on his column if he doesn’t want to lose his job. Andrew hires an old friend named Bert Lansing (Kevin Dillon) to be his life coach. Bert is an unrefined former bad-boy who inherited a fitness center. Despite their very different views of the world, Andrew and Bert have a lot to teach each other.

In addition to the five series mentioned above, CBS has two shows lined up for mid-season: the third season of Undercover Boss and the new drama The 2-2. This police series follows six NYPD rookies as they patrol the streets of upper Manhattan. The 2-2 counts Robert De Niro as one of its executive producers, and the series stars Leelee Sobieski, Adam Goldberg, Judy Marte, Tom Reed, Stark Sands, Harold House Moore and Terry Kinney.

Below you can see the complete CBS schedule. In addition to CSI’s timeslot change, the two spinoff series will be getting new lead-ins this fall. A Gifted Man will air Fridays at 8:00pm ET/PT before New York, and The Good Wife will relocate to Sundays at 9:00pm ET/PT ahead of Miami. (Please note that all times are ET/PT, and the CSI series are bolded.)

Monday:

8:00-8:30pm How I Met Your Mother
8:30-9:00pm 2 Broke Girls (new series)
9:00-9:30pm Two and a Half Men
9:30-10:00pm Mike & Molly
10:00-11:00pm Hawaii Five-0

Tuesday:

8:00-9:00pm NCIS
9:00-10:00pm NCIS: Los Angeles
10:00-11:00pm Unforgettable (new series)

Wednesday:

8:00-9:00pm Survivor: South Pacific
9:00-10:00pm Criminal Minds
10:00-11:00pm CSI: Crime Scene Investigation (new time)

Thursday:

8:00-8:30pm The Big Bang Theory
8:30-9:00pm How to be a Gentleman (new series)
9:00-10:00pm Person of Interest (new series)
10:00-11:00pm The Mentalist

Friday:

8:00-9:00pm A Gifted Man (new series)
9:00-10:00pm CSI: New York
10:00-11:00pm Blue Bloods

Saturday:

8:00-8:30pm Rules of Engagement (new time)
8:30-9:00pm Comedytime Saturday
9:00-10:00pm Crimetime Saturday
10:00-11:00pm 48 Hours Mystery

Sunday:

7:00-8:00pm 60 Minutes
8:00-9:00pm The Amazing Race
9:00-10:00pm The Good Wife (new time)
10:00-11:00pm CSI: Miami


Sources: TV by the Numbers and the Futon Critic

Rachel Trongo

Author

Rachel Trongo

Up Next